# SDR VTZA96102

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6578 - IAD-PWM - DURING CRUISE, MADE A UNSCHEDULED LANDING DUE TO RIGHT ENGINE RPM WOULD NOT GO DOWN BELOW 97 PERCENT IN CRUISE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED PROP GOVERNOR LOW RPM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
